# SDR SWAA094023

- Difficulty date: June 21, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 43,110 hours, 35,214 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6516352
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FWD CARGO DOOR CUTOUT AFT FRAME CRACKED, BS 492.  REMOVED AND REPLACED FRAME PER ACO.
